# SDR P5CA9800149

- Difficulty date: January 21, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N856FT
- Make and model: Boeing 747132
- Aircraft serial: 19897
- System (JASC): 5754 · Leading Edge Devices
- Part: Bracket
- Condition: Cracked
- Location: Nr 15 Le Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 15 L/E FLAP BULLNOSE ATTACH ARM BRACKET MOST I/B IS CRACKED.  REPLACED ARM BRACKET PER SRM 51-10-01.
